# SDR UIEA2024071300655

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS880 UPPER DECK TENSION TIE ATTACHED TO FRAME FOUND 2EA FASTENER HOLES CRACK.  FRAME REPAIRED AS PER EO 4453A301 R12 PART 6 STEP 9F AND SRM 53-20-07-2R-5 REPAIR 5 FIG 201 (CAT B). NO FURTHER DEFECTS NOTED.
